# SDR DALA1235140690

- Difficulty date: May 4, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N690DL
- Make and model: Boeing 757232
- Aircraft serial: 27585
- Aircraft time: 41,394 hours, 18,406 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CABIN FLOORBEAM AT STA 1661 BL-21R.  REMOVED CORROSION ON CABIN FLOORBEAM, OUT OF LIMITS.  REPAIRED BEAM PER SRM 53-00-51 REPAIR 3 FIG 207 PG 207 AT STA 1661.
